# SDR CA960126028

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Tube
- Part number: 1009200357
- Condition: Cracked
- Location: Ferrel
- Part time: 14,720 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING INSPECTION THE FERREL WAS FOUND CRACKED ON THE FUEL TUBE. SUBMITTER STATES THAT THE COMPANY INITIATED A FLEET WIDE INSPECTIION AND FOUND SEVERAL OTHER CRACKS IN THE SAME LOCATION ON DIFFERENT A IRCRAFT.
